# SDR DLL10980740

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: RB21122B02
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,963 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BEGINNING DESCENT, -A- SYSTEM PRESSURE 0, QUANTITY REMAINED.  IDG LOW OIL PRESSURE LIGHT ON, GEN DISCONNECTED.  DISCONNECTED IDG.  ON APPROACH NR 1 OIL QTY DROPPED, QTY BELOW 10.  NR 1 ENG SHUTDOWN.  AT GATE NR 1 ENG OIL QTY 0.  REPLACED NR 1 ENG MAIN GEARBOX ON ROUTINE CHECK.  PERFORMED TESTS 1-3-9-16 PER PFHB, ALL TEST OK.
